Homogeneous compensator circuits
Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1357-1359
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_6_a20,
author = {K. B. Karandeev and K. M. Sobolevskii},
title = {Homogeneous compensator circuits},
journal = {Doklady Akademii Nauk},
pages = {1357--1359},
year = {1961},
volume = {141},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a20/}
}
K. B. Karandeev; K. M. Sobolevskii. Homogeneous compensator circuits. Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1357-1359. http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a20/